# SDR ABXA9700802

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5910055513
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE INBOARD SPOILER PANEL AT THE CENTER HINGE WAS FOUND DELAMINATED.  THE SPOILER WAS REPLACED IAW DC9 MM.
